Open Access

On eigenvalues of banded matrices


Abstract

In the paper, asymptotics for eigenvalues of Hermitian, compact operators, generated by infinite, banded matrices is obtained in terms of the asymptotics of their matrix entries. Analogues for banded matrices of Gershgorin's disks theory are discussed.

Key words: Banded matrices, eigenvalues, Gershgorin’s disks, spectral projection.


Full Text





Article Information

TitleOn eigenvalues of banded matrices
SourceMethods Funct. Anal. Topology, Vol. 25 (2019), no. 2, 98-103
MilestonesReceived 28/01/2019; Revised 15/02/2019
CopyrightThe Author(s) 2019 (CC BY-SA)

Authors Information

O. Akhiiezer
NTU “KhPI”, Department of computer science and data analysis, 2 Kirpichova str., Kharkiv 61002, Ukraine

O. Dunaievska
NTU “KhPI”, Department of computer science and data analysis, 2 Kirpichova str., Kharkiv 61002, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

O. Akhiiezer and O. Dunaievska, On eigenvalues of banded matrices, Methods Funct. Anal. Topology 25 (2019), no. 2, 98-103.


BibTex

@article {MFAT1165,
    AUTHOR = {O. Akhiiezer and O. Dunaievska},
     TITLE = {On eigenvalues of banded matrices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {25},
      YEAR = {2019},
    NUMBER = {2},
     PAGES = {98-103},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1165},
}


References

Coming Soon.

All Issues